Volume 22, issue 2 (2018)

Download this article
Download this article For screen
For printing
Recent Issues

Volume 22
Issue 2, 645–1266
Issue 1, 1–644

Volume 21, 6 issues

Volume 20, 6 issues

Volume 19, 6 issues

Volume 18, 5 issues

Volume 17, 5 issues

Volume 16, 4 issues

Volume 15, 4 issues

Volume 14, 5 issues

Volume 13, 5 issues

Volume 12, 5 issues

Volume 11, 4 issues

Volume 10, 4 issues

Volume 9, 4 issues

Volume 8, 3 issues

Volume 7, 2 issues

Volume 6, 2 issues

Volume 5, 2 issues

Volume 4, 1 issue

Volume 3, 1 issue

Volume 2, 1 issue

Volume 1, 1 issue

The Journal
About the Journal
Subscriptions
Editorial Board
Editorial Interests
Editorial Procedure
Submission Guidelines
Submission Page
Author Index
To Appear
ISSN (electronic): 1364-0380
ISSN (print): 1465-3060
Smooth factors of projective actions of higher-rank lattices and rigidity

Alexander Gorodnik and Ralf Spatzier

Geometry & Topology 22 (2018) 1227–1266
Abstract

We study smooth factors of the standard actions of lattices in higher-rank semisimple Lie groups on flag manifolds. Under a mild condition on the existence of a single differentiable sink, we show that these factors are C–conjugate to the standard actions on flag manifolds.

Keywords
projective actions, lattices, higher rank, rigidity, factor theorem
Mathematical Subject Classification 2010
Primary: 37C15, 37C85
References
Publication
Received: 22 September 2016
Accepted: 15 May 2017
Published: 16 January 2018
Proposed: Benson Farb
Seconded: Anna Wienhard, Leonid Polterovich
Authors
Alexander Gorodnik
Department of Mathematics
University of Bristol
Bristol
United Kingdom
Ralf Spatzier
Department of Mathematics
University of Michigan
Ann Arbor, MI
United States